PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 2 | 1 |
Tytuł artykułu

A formula for all minors of the adjacency matrix and an application

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We supply a combinatorial description of any minor of the adjacency matrix of a graph. This description is then used to give a formula for the determinant and inverse of the adjacency matrix, A(G), of a graph G, whenever A(G) is invertible, where G is formed by replacing the edges of a tree by path bundles.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2014-01-25
zaakceptowano
2014-05-07
online
2014-06-09
Twórcy
autor
  • Stat-Math Unit, Indian Statistical Institute Delhi, 7-SJSS Marg, New Delhi, India
autor
Bibliografia
  • [1] R. B. Bapat. Graphs and Matrices. Hindustan Book Agency, New Delhi, (Copublished by Springer, London) 2011.
  • [2] J. A. Bondy and U. S. R. Murty. Graph Theory with Applications. The Macmillan Press Ltd., London, 1976.
  • [3] S. Chaiken. A Combinatorial Proof of the All Minors Matrix Tree Theorem. SIAM J alg disc meth, vol 3, no 3, 319–329, 1982.
  • [4] D. M. Cvetkovic, M. Doob and H. Sachs. Spectra of Graphs. Academic Press, New York, 1979.
  • [5] F. Harary. The Determinant of the Adjacency Matrix of a Graph. SIAM Review, vol 4, 202–210, 1962.
  • [6] In-Jae Kim and B. L. Shader. Smith normal form and acyclic matrices. J Algebraic Combin, vol 29, no 1, 63–80, 2009.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_spma-2014-0009
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.